# SDR DBCA201305030005

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N605SA
- Make and model: Cessna 650
- Aircraft serial: 6500152
- Aircraft time: 9,629 hours, 6,821 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 727306B
- Part serial: 0421
- Condition: Failed
- Location: Te Flap
- Part time: 9,629 hours, 6,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM TPA THE FLAPS WOULD NOT FULLY RETRACT.  CREW DIVERTED TO MCO.  LANDING WAS UNEVENTFUL.  CITATION SERVICE CENTER-MCO TROUBLESHOT TO RIGHT INBOARD FLAP ACTUATOR.  REPLACED FLAP ACTUATOR WITH OVH UNIT.  OPS CHECK GOOD.
